# SDR CALA2017041400982

- Difficulty date: April 14, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 104,631 hours, 16,198 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Cable
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GALLEY HOT PLATE SMOKING, SPARKING ELECTRICALLY AT P51 OPS CHECKED HOT PLATE, WHICH SHOWED NO SIGN OF SPARKS OR SMOKING . HEATS OK HOTPLATE IS H51. P51 IS GALLEY CART NEW TECH CONTROLLER. FOUND TWO SOCKETS DISCOLORED. REPLACED P51 CABLE OPERATIONAL CHECK GOO D REF 25-32-95
